Journal of Differential Geometry

Teichmüller theory for surfaces with boundary

C. J. Earle and A. Schatz

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 2 (1970), 169-185.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429381

Digital Object Identifier
doi:10.4310/jdg/1214429381

Mathematical Reviews number (MathSciNet)
MR0277000

Zentralblatt MATH identifier
0194.52802

Subjects
Primary: 57.47

Citation

Earle, C. J.; Schatz, A. Teichmüller theory for surfaces with boundary. J. Differential Geom. 4 (1970), no. 2, 169--185. doi:10.4310/jdg/1214429381. https://projecteuclid.org/euclid.jdg/1214429381


Export citation